# SDR HYIA20150227001

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N678JG
- Make and model: Cessna 402C
- Aircraft serial: 402C0266
- Aircraft time: 25,478 hours, 8,096 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT MAIN BRAKE PEDAL GOES TO THE FLOOR.  SERVICED THE BRAKE MASTER CYLINDERS WITH NO FURTHER DEFECTS NOTED.
